# SDR 20000609SH011

- Difficulty date: May 14, 2000
- Submitted: June 9, 2000
- Operation: General aviation
- Aircraft: N2913U
- Make and model: Piper PA-44-180T
- Aircraft serial: 448107057
- Engine: Lyc TO360E1A6
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: 37756003
- Condition: Shorted
- Location: Internal Of Sw
- Part time: 1,350 hours
- Component: Aux Fuel Primer, Alco
- Component part number: MPA106F
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE IN-FLIGHT ROUGH AND SMOKE.  FOUND ELECTRICAL FUEL PRIMER SOLENOID ACTIVATED AND TIME MASTER SWITCH ON.  PUSH TO PRIME SWITCH AT COCKPIT INSTRUMENT PANEL SHORTED TO A CONTINUOUS CLOSED CIRCUIT.  REPLACED DEFECTIVE SWITCH WITH SAME PART NUMBER.  PROBLEM REPAIRED.  (X)
